# SDR MWEA96136

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Former
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO DOOR INSPECTION, FOUND FWD CARGO DOOR FORMER CRACKED IN RADIUS BELOW NR 1 BEAM ABOVE AFT LOWER DOOR STOP. INSTALLED REPAIR IAW SRM 52-01 FIG 2 SHT 4.
